# SDR SWIA200210898

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 28,580 hours, 36,455 cycles
- Engine: Pwa PW118A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2511C
- Part serial: 8346
- Condition: Failed
- Location: Nr 1
- Part time: 6,199 hours, 7,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

INVERTER NR 1 WENT INOP EN ROUTE AND WOULD NOT RESET.  RETURNED TO DEN.  REMOVED AND REPLACED NR 1 INVERTER.  OPS CHECK GOOD.  INSTALLED SERVICEABLE INVERTER IAW MM 24-20-01.  OPS CHECK GOOD.  FURTHER INVESTIGATION IN PROGRESS.
